# SDR AALA20141203003

- Difficulty date: December 3, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 17,656 hours, 6,794 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 08913
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB R1 WINDOW OUTER PANE SHATTERED.  RETURNED TO DEPARTURE, EMERGENCY DECLARED, LANDING UNEVENTFUL.   R & R R1 WINDOW.
